# SDR DALA2018051003213

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,778 hours, 24,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NEEDS ADJUSTMENT. PINNED DOOR SLIDE BOTTLE REMOVED AND STOWED PIN DOOR GIRT BAR CHECKS GOOD PER AMM 52-11.
